# SDR 03FDEA00874

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,199 hours, 5,395 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045501
- Part serial: AQ0033
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S WINDSHIELD CRACKED.  15JUN03  09:03  SIN R, CAPT'S WINDSHIELD REMOVED AND REPLACED AS PER AMM 56-11-01.  WINDSHIELD ANTI-ICE SYSTEM OPERATION TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 30-41-00.  WINDSHIELD DEFOG SYSTEM OPERATION TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 30-42-00.  R/I  15JUN03  09:04  SIN R  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION.
